Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 95, NWS Louisville, KY

April 5, 2017Henry County, Oldham County, Trimble County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 5:19 PM EDT for Henry County, Oldham County, Trimble County, Kentucky. It was in force for 26 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 5:19 PM EDT (21:19 UTC)
Expired
Apr 5, 2017, 5:45 PM EDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Henry County, KY, Oldham County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 5:53 PM EDTTSTM WND DMG2 Ene Eminence, KYA ROOF WAS BLOWN OFF A MODULAR HOME. FOUR TO 5 BARNS WERE DESTROYED. A MOBILE HOME WAS DESTROYED NEAR WATKINS LANE. TREES WERE DOWNED. BOARDS WERE PEELED OFF A FENCE.
Apr 5, 5:53 PM EDTTSTM WND DMG2 Ene Eminence, KYTWO MOBILE HOMES BLOWN OVER.
Apr 5, 5:54 PM EDTTORNADO2 Ene Eminence, KYBARNS DAMAGED, GARAGE DOOR BLOWN IN. ANTICYCLONIC TORNADO. ALSO HAIL DAMAGE TO SIDING ON HOMES.
Apr 5, 5:54 PM EDTTORNADO2 Ene Eminence, KYBARNS DAMAGED, GARAGE DOOR BLOWN IN. ANTICYCLONIC TORNADO. ALSO HAIL DAMAGE TO SIDING ON HOMES. THE DURATION OF THE TORNADO EVENT WAS 2 MINUTES.
Apr 5, 5:55 PM EDTTSTM WND DMG3 W Bethlehem, KYBARNS DOWN ALONG POINT PLEASANT ROAD.
Apr 5, 5:55 PM EDTHAIL 11 Ene Bethlehem, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:50 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WUUS53 KLMK 052119
SVRLMK
KYC103-185-223-052145-
/O.NEW.KLMK.SV.W.0095.170405T2119Z-170405T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
519 PM EDT WED APR 5 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Oldham County in central Kentucky...
  Southern Trimble County in central Kentucky...
  Henry County in central Kentucky...

* Until 545 PM EDT

* At 518 PM EDT, severe thunderstorms were located along a line
  extending from near Coldstream to 9 miles east of New Castle,
  moving north at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Automated Weather Observation. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  La Grange, New Castle, Pendleton, Eminence, Campbellsburg,
  Smithfield, Oldham, Port Royal, Drennon Springs and Delville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3858 8521 3858 8519 3860 8508 3856 8506
      3857 8504 3855 8500 3851 8503 3852 8498
      3849 8499 3846 8495 3844 8496 3843 8495
      3839 8497 3835 8519 3836 8528 3835 8529
      3835 8545 3856 8541 3860 8521
TIME...MOT...LOC 2118Z 193DEG 25KT 3835 8544 3844 8500 

HAIL...0.75IN
WIND...60MPH
 
$$

RJS
1 follow-up statement
095 
WWUS53 KLMK 052136
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
536 PM EDT WED APR 5 2017

KYC185-052145-
/O.CAN.KLMK.SV.W.0095.000000T0000Z-170405T2145Z/
Oldham KY-
536 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3858 8519 3860 8508 3856 8506 3857 8504
      3855 8500 3851 8503 3852 8498 3849 8499
      3846 8495 3844 8496 3843 8495 3839 8497
      3836 8517 3840 8530 3851 8530
TIME...MOT...LOC 2135Z 193DEG 25KT 3846 8541 3855 8497 

$$

KYC103-223-052145-
/O.CON.KLMK.SV.W.0095.000000T0000Z-170405T2145Z/
Trimble KY-Henry KY-
536 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN TRIMBLE AND HENRY COUNTIES...

At 535 PM EDT, severe thunderstorms were located along a line 
extending from near Campbellsburg to 6 miles west of Owenton, moving 
north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
New Castle, Eminence, Campbellsburg, Smithfield, Port Royal, Drennon
Springs, Delville, Bethlehem, Slabtown and Sulphur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3858 8519 3860 8508 3856 8506 3857 8504
      3855 8500 3851 8503 3852 8498 3849 8499
      3846 8495 3844 8496 3843 8495 3839 8497
      3836 8517 3840 8530 3851 8530
TIME...MOT...LOC 2135Z 193DEG 25KT 3846 8541 3855 8497 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 5:07 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 5, 5:07 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
507 PM EDT Wed Apr 5 2017

...Mesoscale Forecast Update...
Issued at 507 PM EDT Wed Apr 5 2017

A 5H speed max coming into western Kentucky and the Wabash Valley is
causing storms to blossom in a narrow corridor of PWAT around an
inch, deep moisture convergence, and upper level divergence. The
storms are expected to present a continuing, and possibly
increasing, wind threat as they proceed into areas east of I-65
where mid- and low-level lapse rates are steeper and DCAPE values
are higher. Large hail has been the main severe weather threat so
far with these storms, and that threat will continue.

The best tornado chances over the next few hours will be east of
I-65 and south of the Blue Grass Parkway in area of best SRH/EHI.

.Short Term (Now through Thursday Night)...
Issued at 200 PM EDT Wed Apr 5 2017

...Severe Storms Likely this Afternoon/Evening...
...Windy Conditions Late Tonight and Thursday...

Broad area of low pressure, 999 mb, extends from central MO to
southern IL, with a warm front extending across southern IN this
hour. Sunshine warming up the warm sector quickly, but dewpoints
have stayed down according to area observations. Narrow area of
higher dewpoints over western TN this hour, but very narrow. Still
focused on potential for very large hail and damaging wind gusts as
cold pools come out of supercells. Looking at a better tornado
threat in a couple of areas, one over southern Indiana, along the
front and another across Lake Cumberland as LCL's start to fall.

Even outside of these storms, expect gusty winds because of the
pressure gradient associated with that low pressure. The gradient
will stick around overnight and Thursday. In fact, looking at very
windy conditions for the day Thursday, as much colder air pours in.
Likely we will issue a Wind Advisory later tonight for that Thursday
period, with gusts to around 40 mph.

In addition to the wind, expect showery conditions as moisture wraps
around the upper low travelling by to our north. We may see a brief
transition to rain/snow mix or just snow by daybreak Friday.

.Long Term (Friday through Wednesday)...
Issued at 230 PM EDT Wed Apr 5 2017

...Freezing Temperatures May Return Early Saturday...

Friday morning will be near freezing, but with windy conditions not
expecting frost development. Saturday morning, high pressure will
move across the TN Valley, and that looks to be a better chance for
a freeze, especially in our normally colder locations.

High pressure then shifts east of the region and we should have
another warmup in store for the end of the weekend and the beginning
of the next work week. Our next good rain chance will come in Monday
night, as a cold front approaches.

&&

.Aviation (18Z TAF Update)...
Issued at 110 PM EDT Wed Apr 5 2017

Well...strong low pressure system over MO will move into the CWA by
21z bringing a strong risk of severe storms across KY.

Ahead of this system, winds will slowly veer to the SE and S and
increase to 10 to 18 mph later this afternoon and this evening.  A
potent cold front will move through tonight with winds shifting to
more westerly.

Ahead of the cold front in the warm sector expect 30% coverage of
shra/tsra from 20z through 03z. We are looking for 20-30% coverage
of supercells to develop west of I 65 between 18-20z and move
rapidly to the NE at 50 mph. These will produce very large hail,
damaging winds and isolated tornadoes.  All aircraft flying into all
3 airports should practice tsra avoidance procedures for all
supercell thunderstorms. Very large hail from supercells.

Storms will be widely scattered so will continue to carry VCTS for
now. But will be monitoring closely should one affect any of the
sites.  My hunch is LEX will have thunderstorms around 00z
timeframe.

The storms will move out this evening. Light showers will develop
behind the cold front and move in late tonight and continue into
Thursday.

The story on Thursday will be MVFR CIGS, and very gusty winds from
the west of 20 gusting to 35 mph staring at 16z.  Cold raw dreary
day on the flight line for sure.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Mesoscale......13
Short Term.....RJS
Long Term......RJS
Aviation.......JDG
Hazardous weather outlook, Apr 5, 2:57 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
257 PM EDT Wed Apr 5 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
257 PM EDT Wed Apr 5 2017 /157 PM CDT Wed Apr 5 2017/

...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Scattered to numerous storms are likely this afternoon and evening as
a cold front approaches the region. Some of these storms will become
quite vigorous with severe weather likely to 10 PM EDT. Damaging
winds, large to very large hail, and a few tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Cold conditions will return to the area behind the strong cold
front. As a result, light snow may mix in with rain showers Friday
morning. Temperatures will fall close to the freezing mark Saturday
morning with frost or a freeze possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail of any size, strong winds or
wind damage, and any rotation in storms today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RJS

In the hours before

Local storm report, Apr 5, 5:08 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             6 NE WOLF CREEK         38.15N 86.31W
04/05/2017  E0.88 INCH       MEADE              KY   TRAINED SPOTTER

&&

MRC
Special weather statement, Apr 5, 5:10 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
510 PM EDT WED APR 5 2017

INZ092-KYZ031>034-052145-
Clark-Oldham-Shelby-Henry-Trimble-
510 PM EDT WED APR 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CLARK...
OLDHAM...NORTHWESTERN SHELBY...TRIMBLE AND HENRY COUNTIES...

At 510 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Prospect to near
Shelbyville. Movement was northeast at 60 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
La Grange, New Castle, Bedford, Pendleton, Crestwood, Eminence, Pewee
Valley, Owen, Goshen and Pleasureville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3858 8521 3860 8508 3856 8506 3857 8504
      3855 8500 3851 8503 3851 8498 3849 8499
      3847 8495 3843 8496 3844 8495 3846 8492
      3844 8493 3842 8489 3822 8530 3842 8568
      3859 8547 3859 8543 3861 8544 3871 8532
TIME...MOT...LOC 2110Z 231DEG 52KT 3843 8555 3828 8528

RJS
Local storm report, Apr 5, 5:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND GST     3 NE RICH POND          36.93N 86.47W
04/05/2017  M50 MPH          WARREN             KY   MESONET

&&

MRC
Special weather statement, Apr 5, 5:16 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
516 PM EDT WED APR 5 2017

INZ078-079-092-KYZ032-052145-
Jefferson-Clark-Scott-Trimble-
516 PM EDT WED APR 5 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...NORTH
CENTRAL CLARK...SOUTHEASTERN SCOTT AND NORTHWESTERN TRIMBLE
COUNTIES...

At 516 PM EDT, strong thunderstorms were clustered 10 miles east of
Scottsburg, moving northeast at 55 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Madison, Lexington, Hanover, Saluda, Smyrna, Milton, Kent, Dupont,
Wakefield and Canaan.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1000 PM EDT for south central
Indiana...and central Kentucky.

LAT...LON 3878 8520 3874 8527 3874 8533 3873 8533
      3871 8531 3852 8557 3865 8573 3891 8549
      3892 8520
TIME...MOT...LOC 2116Z 225DEG 47KT 3864 8559

RJS
Local storm report, Apr 5, 5:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     2 SSE EMINENCE          38.34N 85.16W
04/05/2017  M56 MPH          SHELBY             KY   MESONET

&&

MRC
Local storm report, Apr 5, 5:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             PALMYRA                 38.41N 86.11W
04/05/2017  E1.75 INCH       HARRISON           IN   TRAINED SPOTTER

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:16 PM EDTSpecial Weather StatementLMKHancock29 min
Apr 5, 3:22 PM EDTSpecial Weather StatementLMKGrayson23 min
Apr 5, 3:33 PM EDTSpecial Weather StatementLMKButler12 min
Apr 5, 3:37 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade23 min
Apr 5, 3:43 PM EDTSpecial Weather StatementLMKBreckinridge17 min
Apr 5, 3:57 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade22 min
Apr 5, 4:02 PM EDTSpecial Weather StatementLMKButler13 min
Apr 5, 4:22 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio23 min
Apr 5, 4:28 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren32 min
Apr 5, 4:36 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson24 min
Apr 5, 4:41 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade34 min
Apr 5, 4:50 PM EDTSpecial Weather StatementLMKBullitt25 min
Apr 5, 4:55 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren35 min
Apr 5, 5:00 PM EDTSevere Thunderstorm WarningLMKMeade15 min
Apr 5, 5:01 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin29 min
Apr 5, 5:04 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren26 min
Apr 5, 5:10 PM EDTSpecial Weather StatementLMKHenry, Oldham, Trimble35 min
Apr 5, 5:10 PM EDTSevere Thunderstorm WarningLMKMeade20 min
Apr 5, 5:22 PM EDTSpecial Weather StatementLMKMadison23 min
Apr 5, 5:23 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more37 min
Apr 5, 5:24 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer21 min
Apr 5, 5:26 PM EDTSevere Thunderstorm WarningLMKEdmonson, Warren17 min
Apr 5, 5:28 PM EDTTornado WarningLMKBullitt, Hardin, Nelson32 min
Apr 5, 5:32 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren28 min
Apr 5, 5:39 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer36 min
Apr 5, 5:42 PM EDTTornado WarningLMKHart18 min
Apr 5, 5:52 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Shelby, Spencer23 min
Apr 5, 5:53 PM EDTSpecial Weather StatementLMKCumberland37 min
Apr 5, 5:55 PM EDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe23 min
Apr 5, 5:57 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor33 min
Apr 5, 6:01 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell44 min
Apr 5, 6:07 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry23 min
Apr 5, 6:14 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Metcalfe, Taylor31 min
Apr 5, 6:14 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Nelson, Shelby, Spencer, Woodford31 min
Apr 5, 6:15 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe45 min
Apr 5, 6:24 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor, Washington36 min
Apr 5, 6:30 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell31 min
Apr 5, 6:33 PM EDTSpecial Weather StatementLMKWashington27 min
Apr 5, 6:34 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more41 min
Apr 5, 6:36 PM EDTTornado WarningLMKAdair, Taylor24 min
Apr 5, 6:39 PM EDTSpecial Weather StatementLMKLarue21 min
Apr 5, 6:42 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe48 min
Apr 5, 6:51 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Apr 5, 6:55 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington35 min
Apr 5, 6:56 PM EDTTornado WarningLMKHarrison, Scott19 min
Apr 5, 7:05 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Metcalfe, Russell, Taylor25 min
Apr 5, 7:08 PM EDTTornado WarningLMKBoyle, Casey, Lincoln22 min
Apr 5, 7:08 PM EDTTornado WarningLMKBourbon, Harrison22 min
Apr 5, 7:10 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette20 min
Apr 5, 7:20 PM EDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more25 min
Apr 5, 7:20 PM EDTTornado WarningLMKBoyle, Lincoln25 min
Apr 5, 7:22 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas23 min
Apr 5, 7:31 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Taylor29 min
Apr 5, 7:32 PM EDTTornado WarningLMKBoyle, Garrard, Jessamine, Mercer28 min
Apr 5, 7:36 PM EDTSpecial Weather StatementLMKScott24 min
Apr 5, 7:47 PM EDTTornado WarningLMKFayette, Garrard, Jessamine, Madison13 min
Apr 5, 7:54 PM EDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more3 hr
Apr 5, 7:58 PM EDTSevere Thunderstorm WarningLMKClinton14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.